# SDR CA001013012

- Difficulty date: April 27, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 5,668 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 350A11001001
- Condition: Failed
- Location: Main Rotor
- Part time: 7,207 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR BLADE  AFTER BALANCING SEVERAL TIMES WINDS UP FLYING OUT OF TRACK, CAUSING A CYCLIC STICK FEEDBACK WHEN THE HYDRAULICS ARE OFF.
